MathSciNet Relay Station
MathSciNet bibliographic data
MR1859727 46E35 (34K05)
Vlasov, V. V.; Ivanov, S. A. The basis property and estimates for solutions of equations with aftereffect in a scale of Sobolev spaces. (Russian) ; translated from Uspekhi Mat. Nauk 56 (2001), no. 3(339), 151--152 Russian Math. Surveys 56 (2001), no. 3, 595–596
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement